MathSciNet Relay Station
MathSciNet bibliographic data
MR1071101 (92a:58069) 58F07 (35Q58)
Tu, Gui Zhang An extension of a theorem on gradients of conserved densities of integrable systems. Northeast. Math. J. 6 (1990), no. 1, 28–32.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement